Translator Disclaimer
15 July 2001 On a conjecture of Jacquet about distinguished representations of GL(n)
Dipendra Prasad
Duke Math. J. 109(1): 67-78 (15 July 2001). DOI: 10.1215/S0012-7094-01-10912-5

Abstract

In this paper we prove a conjecture of Jacquet about supercuspidal representations of GLn(K) distinguished by GLn(k), or by Un(k), for K a quadratic unramified extension of a non-Archimedean local field k.

Citation

Download Citation

Dipendra Prasad. "On a conjecture of Jacquet about distinguished representations of GL(n)." Duke Math. J. 109 (1) 67 - 78, 15 July 2001. https://doi.org/10.1215/S0012-7094-01-10912-5

Information

Published: 15 July 2001
First available in Project Euclid: 5 August 2004

zbMATH: 1019.22008
MathSciNet: MR1844204
Digital Object Identifier: 10.1215/S0012-7094-01-10912-5

Subjects:
Primary: 22E50
Secondary: 11F70, 22E35

Rights: Copyright © 2001 Duke University Press

JOURNAL ARTICLE
12 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.109 • No. 1 • 15 July 2001
Back to Top